Change search
ReferencesLink to record
Permanent link

Direct link
On the Existence of the Henstock-Kurzweil-Stieltjes Multilinear Integral
KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen.ORCID iD: 0000-0002-8203-6810
2009 (English)In: International journal of pure and applied mathematics, ISSN 1311-8080, ISSN 1311-8080, Vol. 55, no 4, 581-594 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider the existence of the Henstock-Kurzweil-Stieltjes multilinear integral for the case when the integrands are regulated functions and the integrators semiregulated functions of bounded semivariation.

Place, publisher, year, edition, pages
Sofia: Acad. Publ. Medical Univ. Sofia P.O. , 2009. Vol. 55, no 4, 581-594 p.
Keyword [en]
Multilinear integral, Stieltjes integral, Henstock-Kurzweil-Stieltjes multilinear integral
National Category
URN: urn:nbn:se:kth:diva-82500ScopusID: 2-s2.0-78649764956OAI: diva2:498296
QC 20120213Available from: 2012-02-12 Created: 2012-02-12 Last updated: 2012-02-13Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Halilovic, Armin
By organisation
Naturvetenskapliga avdelningen
In the same journal
International journal of pure and applied mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 84 hits
ReferencesLink to record
Permanent link

Direct link